Advanced search

Asymptotic methods in the stability analysis of parametrized homogeneous flows.

Luc Moreau and Dirk Aeyels (UGent)
(2000) AUTOMATICA. 36(8). p.1213-1218
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Moreau, Luc, and Dirk Aeyels. 2000. “Asymptotic Methods in the Stability Analysis of Parametrized Homogeneous Flows.” Automatica 36 (8): 1213–1218.
APA
Moreau, L., & Aeyels, D. (2000). Asymptotic methods in the stability analysis of parametrized homogeneous flows. AUTOMATICA, 36(8), 1213–1218.
Vancouver
1.
Moreau L, Aeyels D. Asymptotic methods in the stability analysis of parametrized homogeneous flows. AUTOMATICA. 2000;36(8):1213–8.
MLA
Moreau, Luc, and Dirk Aeyels. “Asymptotic Methods in the Stability Analysis of Parametrized Homogeneous Flows.” AUTOMATICA 36.8 (2000): 1213–1218. Print.
@article{130095,
  author       = {Moreau, Luc and Aeyels, Dirk},
  issn         = {0005-1098},
  journal      = {AUTOMATICA},
  language     = {eng},
  number       = {8},
  pages        = {1213--1218},
  title        = {Asymptotic methods in the stability analysis of parametrized homogeneous flows.},
  volume       = {36},
  year         = {2000},
}

Web of Science
Times cited: